Translator Disclaimer
June 2014 Collapse of the mean curvature flow for isoparametric submanifolds in non-compact symmetric spaces
Naoyuki Koike
Kodai Math. J. 37(2): 355-382 (June 2014). DOI: 10.2996/kmj/1404393892

Abstract

It is known that principal orbits of Hermann actions on a symmetric space of non-compact type are curvature-adapted isoparametric submanifolds having no focal point of non-Euclidean type on the ideal boundary of the ambient symmetric space. In this paper, we investigate the mean curvature flows for such a curvature-adapted isoparametric submanifold and its focal submanifold. Concretely the investigation is performed by investigating the mean curvature flows for the lift of the submanifold to an infinite dimensional pseudo-Hilbert space through a pseudo-Riemannian submersion.

Citation

Download Citation

Naoyuki Koike. "Collapse of the mean curvature flow for isoparametric submanifolds in non-compact symmetric spaces." Kodai Math. J. 37 (2) 355 - 382, June 2014. https://doi.org/10.2996/kmj/1404393892

Information

Published: June 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1296.53130
MathSciNet: MR3229081
Digital Object Identifier: 10.2996/kmj/1404393892

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.37 • No. 2 • June 2014
Back to Top